T Nation

Sustanon 250 Affect Fading, No Peak/Valley?

Been on Sustanon 250 E3W for 3 months now, first injection felt fantastic for 3 days, really good but fading over the following 3 weeks as expected from advice and literature, second and all subsequent injections I barely noticed anything the following days/week, bit of a pick up in concentration but no ‘peak’ whatsoever.

I get a gradual pick up during middle week then it fades off again. Overall I feel better on TRT than off but not really the benefit I and Doc were expecting. Bloodwork didnt show anything out of ordinary (sorry no copy, made general notes but no numbers). Thyroid, pituitary, estradiol, folate, B12, lipids, diabetic, Renal, Iron, liver, blood count and protein elect(something), all came back normal. Was sure it was Estradiol but no, that I noted and it was 110pmol/L ( < 161). She left T off the tests so dont know what that level was exactly. General lethargy, lowering libido, brain fog/concentration gradually getting worse.

Referred on to a specialist Endo in Mid January to look at why things aint working so well.

Factors - age 45, 6’1", 210 lbs, 31" waist, original test 7.4 ( 9 - 29 ), I think thats about 210 your measurement, psoriatic arthritis for 25 years, bunch of meds over the years but on “Enbrel” now (an expensive ‘TNF Inhibitor’), salicylate/amine/gluten intolerances.

Not after a diagnosis but thought I would ask here if anyone has had similar experience or suggestions as to what might be going on? (speculation welcome)

Hello

Please read all the STICKIES (the threads on top of T Replacement)

E3W is useless protocol. Every week or even twice a week is what you should asking for from your doctor.

Read the stickies.

Thanks jon222

Read them a few months back, will re-read.

The injection schedule sticky advises twice weekly to avoid highs/lows but I am not getting them even with the full 3 weeks worth of T in one go.

Does this happen to others? Or is there always a high/peak following injection?

Hey

From a basic google search i noticed that the half life of sustanon 250 is around 14 days but people say that is not true and that the real half life is 5-6 days. You should definitely inject weekly. Probably after a week your levels of T drop to low.

You need to post your labs and read the stickies and post the appropriate information if you want help from the knowledgable people around this forum. Im not that experienced.

Also you say your labs are “normal” but they might be normal according to your doctor but your doctor must not be very experienced at all in TRT since she is injecting you every 3 weeks which is completely useless in my opinion.

If you want to get some real help from people that know what they are talking about here you need to read all the stickies again and post the necessary information that is asked from the stickies.

Need to change your injection protocol ASAP to at least once a week and make sure your estradiol levels are in check if you want to feel good.

jon